# SDR SWAA2018101525911

- Difficulty date: October 11, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 54,373 hours, 26,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 6311
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FAULTY.  R&R SLIDE PER MT.
